I was wondering if anyone has had these symptoms, and if they could possibly be a build-up of antibodies or something called serum sickness.
I have been receiving Remicade for over two years, and it has been a god-send. It has truly changed my life for the better. However, I am at the max dose of 10mg/kg every 4 weeks, and it seems to be losing it's "oompf."
I have never had a reaction to Remicade. However, I am experiencing new symptoms a couple of days after my infusion. They are:
1. Increase in BM's/frequency/urgency
2. Joint pain
3. A feeling of being short of breath or winded, like I just got done jogging.
4. Fluid retention
5. Feeling of being "flu-like," with being hot/cold but no fever.
Has anyone ever experienced this?
Diagnosed with Ulcerative Colitis (Pancolitis) 10/25/05
New Diagnosis of Crohn's March 2006
Asacol 3 pills three times a day
Remicade 10mg/kg every 4 weeks
Prednisone 12mg a day
Miralax as needed, Cortisone enemas as needed
Paxil 40mg daily (for Panic disorder)
Xanax .5mg as needed (for anxiety attacks)